Communications in Mathematical Physics

, Volume 75, Issue 3, pp 229–238

On the distributions corresponding to bounded operators in the Weyl quantization

  • Ingrid Daubechies
Article

Abstract

Using properties of an integral transform giving directly the matrix elements of a quantum mechanical operator from the corresponding classical function, we restrict the class of distributions corresponding to bounded operators. As a consequence, we can exhibit a class of functions yielding trace-class operators, and give a bound on their trace-norm.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Ingrid Daubechies
    • 1
  1. 1.Theoretische NatuurkundeVrije Universiteit BrusselBrusselBelgium

Personalised recommendations